# SDR GAIA04066ST

- Difficulty date: March 26, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC15141617
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AN ANGLE WAS CRACKED ON THE AFT AIRSTAIR ACTUATOR ATTACH POINT FS 1263 WL 200 RBL 22.  INSTALLED ANGLE REPAIR IAW BOEING B727 SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
